Publications

Export 190 results:
Sort by: Author [ Title  (Desc)] Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
W
Mohsen, A., and M. A. K. Hamid, "Wave propagation in a circular waveguide with an absorbing wall", Journal of Applied Physics, vol. 41, no. 1: AIP Publishing, pp. 433–434, 1970. Abstract
n/a
Mohsen, A., and M. A. K. Hamid, "Wave propagation in a circular waveguide with an absorbing wall", Journal of Applied Physics, vol. 41, no. 1: AIP Publishing, pp. 433–434, 1970. Abstract
n/a
Mohsen, A., and M. A. K. Hamid, "Wave propagation in a circular waveguide with an absorbing wall", Journal of Applied Physics, vol. 41, no. 1: AIP Publishing, pp. 433–434, 1970. Abstract
n/a
V
Mohsen, A., "Variational formulation of time-dependent electromagnetic problems", Journal of Physics A: Mathematical and General, vol. 15, no. 3: IOP Publishing, pp. 1001, 1982. Abstract
n/a
Mohsen, A., "Variational formulation of time-dependent electromagnetic problems", Journal of Physics A: Mathematical and General, vol. 15, no. 3: IOP Publishing, pp. 1001, 1982. Abstract
n/a
Mohsen, A., "Variational formulation of time-dependent electromagnetic problems", Journal of Physics A: Mathematical and General, vol. 15, no. 3: IOP Publishing, pp. 1001, 1982. Abstract
n/a
Mohsen, A., and L. Shafai, "VARIATIONAL FORMULATION OF THE EIGEN-VALUE PROBLEM OF THE LAPLACIAN OPERATOR", Proceedings of the Eleventh Manitoba Conference on Numerical Mathematics and Computing, October 1-3, 1981, vol. 34: Utilitas Mathematica Pub., pp. 337, 1982. Abstract
n/a
Mohsen, A., "VARIATIONAL FORMULATION OF ELECTROMAGNETIC PROBLEMS IN LOSSY ANISOTROPIC INHOMOGENEOUS-MEDIA", AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS, vol. 32, no. 12: S HIRZEL VERLAG POSTFACH 10 10 61, D-70 009 STUTTGART, GERMANY, pp. 473–476, 1978. Abstract
n/a
Mohsen, A., "VARIATIONAL FORMULATION OF ELECTROMAGNETIC PROBLEMS IN LOSSY ANISOTROPIC INHOMOGENEOUS-MEDIA", AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS, vol. 32, no. 12: S HIRZEL VERLAG POSTFACH 10 10 61, D-70 009 STUTTGART, GERMANY, pp. 473–476, 1978. Abstract
n/a
Mohsen, A., and J. Stoer, "A variable metric method for approximating generalized inverses of matrices", ZAMM-Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte Mathematik und Mechanik, vol. 81, no. 7: Wiley Online Library, pp. 435–446, 2001. Abstract
n/a
Mohsen, A., and J. Stoer, "A variable metric method for approximating generalized inverses of matrices", ZAMM-Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte Mathematik und Mechanik, vol. 81, no. 7: Wiley Online Library, pp. 435–446, 2001. Abstract
n/a
Mohsen, A., and J. Stoer, "A variable metric method for approximating generalized inverses of matrices", ZAMM-Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte Mathematik und Mechanik, vol. 81, no. 7: Wiley Online Library, pp. 435–446, 2001. Abstract
n/a
U
Mohsen, A. A. K., and A. K. Abdelmageed, "The uniqueness problem of the surface integral equations of a conducting body in a layered medium", Journal of electromagnetic waves and applications, vol. 13: VSP, pp. 1267–1268, 1999. Abstract
n/a
Mohsen, A. A. K., and A. K. Abdelmageed, "The uniqueness problem of the surface integral equations of a conducting body in a layered medium", Journal of electromagnetic waves and applications, vol. 13: VSP, pp. 1267–1268, 1999. Abstract
n/a
Mohsen, A. A. K., and A. K. Abdelmageed, "The uniqueness problem of the surface integral equations of a conducting body in a layered medium", Journal of electromagnetic waves and applications, vol. 13: VSP, pp. 1267–1268, 1999. Abstract
n/a
T
Mohsen, A., M. H. S. Elmarkaby, and E. M. A. Elkaramany, "Two dimensional long transmission line-frequency domain (LTL-FD) treatment of waveguides", Journal of electromagnetic waves and applications, vol. 14, no. 10: Taylor & Francis, pp. 1399–1414, 2000. Abstract
n/a
Mohsen, A., M. H. S. Elmarkaby, and E. M. A. Elkaramany, "Two dimensional long transmission line-frequency domain (LTL-FD) treatment of waveguides", Journal of electromagnetic waves and applications, vol. 14, no. 10: Taylor & Francis, pp. 1399–1414, 2000. Abstract
n/a
Mohsen, A., M. H. S. Elmarkaby, and E. M. A. Elkaramany, "Two dimensional long transmission line-frequency domain (LTL-FD) treatment of waveguides", Journal of electromagnetic waves and applications, vol. 14, no. 10: Taylor & Francis, pp. 1399–1414, 2000. Abstract
n/a
Mohsen, A. A., E. M. A. Elkaramany, and F. G. Abo El-Hadeed, "Two dimensional long transmission line-frequency domain (LTL-FD) treatment of dielectric loaded waveguides", Journal of electromagnetic waves and applications, vol. 15, no. 7: Taylor & Francis, pp. 901–911, 2001. Abstract
n/a
Mohsen, A. A., E. M. A. Elkaramany, and F. G. Abo El-Hadeed, "Two dimensional long transmission line-frequency domain (LTL-FD) treatment of dielectric loaded waveguides", Journal of electromagnetic waves and applications, vol. 15, no. 7: Taylor & Francis, pp. 901–911, 2001. Abstract
n/a
Mohsen, A. A., E. M. A. Elkaramany, and F. G. Abo El-Hadeed, "Two dimensional long transmission line-frequency domain (LTL-FD) treatment of dielectric loaded waveguides", Journal of electromagnetic waves and applications, vol. 15, no. 7: Taylor & Francis, pp. 901–911, 2001. Abstract
n/a
S
Mohsen, A., "The source simulation technique for exterior problems in acoustics", Zeitschrift für angewandte Mathematik und Physik ZAMP, vol. 43, no. 2: Springer, pp. 401–404, 1992. Abstract
n/a
Mohsen, A., "The source simulation technique for exterior problems in acoustics", Zeitschrift für angewandte Mathematik und Physik ZAMP, vol. 43, no. 2: Springer, pp. 401–404, 1992. Abstract
n/a
Mohsen, A., "The source simulation technique for exterior problems in acoustics", Zeitschrift für angewandte Mathematik und Physik ZAMP, vol. 43, no. 2: Springer, pp. 401–404, 1992. Abstract
n/a
Tourism